# SDR BKEA201908300001

- Difficulty date: August 30, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N173NY
- Make and model: Gulstm GVSP
- Aircraft serial: 5149
- Aircraft time: 3,085 hours, 1,082 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Arced
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CO-PILOTS WINDSHIELD HEATING ELEMENT SHOWN SIGNS OF ARCING,  DIVERTED AIRCRAFT FOR EVALUATION AND REPAIRS
